# SDR DALA2020050802375

- Difficulty date: May 6, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 64,832 hours, 25,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND AFT LEFT DOOR EMERGENCY LIGHTING INOPERATIVE FOUND BATTERY PACK M1673 INOPERATIVE. REPLACED M1673 AFT LEFT BATTERY PACK. ROBBED FROM A/C 3748. SYSTEM OPERATION IS NORMAL.
